# SDR AALA201709039006

- Difficulty date: July 31, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 20,743 hours, 7,669 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820005
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING BETWEEN FRAMES 16 AND 20, -Y1970.  REPLACED THE FITTING IAW SRM 51-72-11.
